MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; IMPLANTABLE LEAD

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE SG; IMPLANTABLE LEAD
Model Number 0170
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Codes Electric Shock (2554); No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As no further information concerning this report is expected, our investigation is complete.This investigation will be updated should further information be provided.
 
Event or Problem Description
It was reported that this lead exhibited out of range shock impedance.Lead remains in service.No adverse patient effects were reported.
 
Event or Problem Description
It was reported that this lead exhibited out of range shock impedance.Lead remains in service.No adverse patient effects were reported.After three years additional information was received indicating shock impedance is still high out of range.It was recommended to deliver commanded shock or change threshold to 150 ohms and continue monitoring.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Additional information was added to the following fields: b1: adverse event/product problem b2: outcome attributed to adverse event b5: describe event or problem field h1: type of reportable event h6: patient codes h6: impact codes information was corrected from the following fields: e3: initial reporter phone e3: occupation g2: report source.
 
Event or Problem Description
It was reported that this lead exhibited out of range shock impedance.Lead remains in service.No adverse patient effects were reported.After three years additional information was received indicating shock impedance is still high out of range.It was recommended to deliver commanded shock or change threshold to 150 ohms and continue monitoring.Additional information was received detailing that a commanded shock was performed in order to evaluate the lead.It was decided to continue using the lead and the patient will continue to be monitored.

Brand Name
ENDOTAK RELIANCE SG
Common Device Name
IMPLANTABLE LEAD
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key9547838
Report Number2124215-2019-25085
Device Sequence Number2334273
Product Code LWS
UDI-Device Identifier00802526373282
UDI-Public00802526373282
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/09/2011
Device Model Number0170
Device Catalogue Number0170
Device Lot Number100480
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2019
Supplement Date Received by Manufacturer07/05/2022
Not provided
Initial Report FDA Received Date01/03/2020
Supplement Report FDA Received Date07/27/2022
07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/09/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale